# SDR DALA2025050803581

- Difficulty date: May 5, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N862DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31972
- Aircraft time: 27,792 hours, 10,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0950050) CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT BS 727G - 727I + 6 LBL 24. REMOVED, FABRICATED, AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT BS731.04 TO BS 727K LBL24, OUT OF BAC1496-377 7075T62 LOT 1590 186-1, PER B-737-53-00-53-2R-05, AND DWG#146A7500.
